MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU343420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2017 a patient underwent treatment of a thoracic aortic aneurysm, zone 0 in the ssb 11-02 study.A conformable gore® tag®thoracic endoprosthesis was utilized in the procedure.On (b)(6) 2021 an endoleak, proximal (reportedly probable type ii) segmental thoracic vessel, with interval increase in the size of the aortic sac occurred.This increase was at the level of the carina the aortic sac has increased from 6.6 x 6.7 cm to 7.3 x 7.3 cm at the level of the inferior left pulmonary vein the aortic sac previously 6.5 x 7 cm now measures 7 x 7.6 cm.On (b)(6) 2021 a reintervention took place to treat the endoleak and the patient did well following the procedure.
 
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to endoleak and aneurysm enlargement.
 
Additional Manufacturer Narrative
Change b3- on (b)(6) 2021 a type ib endoleak was revealed, segmental thoracic vessel, with interval increase in the size of the aortic sac occurred.H.6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.H.6.Conclusion code 1: 22: according to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to endoleak and aneurysm enlargement.
 
Event or Problem Description
On (b)(6) 2021 a type ib endoleak was revealed, segmental thoracic vessel, with interval increase in the size of the aortic sac occurred.
 
Additional Manufacturer Narrative
H6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.H.6.Conclusion code 1: 22: according to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to endoleak and aneurysm enlargement.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
heidi inskeep
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12849282
Report Number2017233-2021-02554
Device Sequence Number17216562
Product Code MIH
UDI-Device Identifier00733132618170
UDI-Public00733132618170
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/07/2020
Device Model NumberTGU343420
Device Catalogue NumberTGU343420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer12/22/2021
01/07/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date01/06/2022
01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight88 KG